MathSciNet Relay Station
MathSciNet bibliographic data
MR1706068 92D30 (34C60 34D23)
Li, Michael Y.; Graef, John R.; Wang, Liancheng; Karsai, János Global dynamics of a SEIR model with varying total population size. Math. Biosci. 160 (1999), no. 2, 191–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement